# SDR IXXA2022090403

- Difficulty date: August 22, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 149T767514
- Part serial: NSN
- Condition: Bent
- Location: Rat Compt
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT COMPARTMENT IB INNER CHORD (PANEL LANDING) BENT AND DISTORTED REF ST-VAA NR B000501
